Abstract and Applied Analysis
Volume 2003 (2003), Issue 7, Pages 435-448
Birkhoff-Kellogg theorems on invariant directions for multimaps
1Department of Mathematical Sciences, Florida Institute of Technology, Melbourne 32901-6975, FL, USA
2Department of Mathematics, National University of Ireland, Galway, Ireland
Received 11 December 2001
Copyright © 2003 Ravi P. Agarwal and Donal O'Regan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We establish Birkhoff-Kellogg type theorems on invariant directions
for a general class of maps. Our results, in particular, apply to Kakutani, acyclic, O'Neill, approximable, admissible, and maps.